Several inequalities For log-convex functions


ARDIÇ M. A. , AKDEMİR A. O. , Ozdemir M. E.

TRANSACTIONS OF A RAZMADZE MATHEMATICAL INSTITUTE, vol.172, no.2, pp.140-145, 2018 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 172 Issue: 2
  • Publication Date: 2018
  • Doi Number: 10.1016/j.trmi.2018.03.004
  • Journal Name: TRANSACTIONS OF A RAZMADZE MATHEMATICAL INSTITUTE
  • Journal Indexes: Emerging Sources Citation Index, Scopus
  • Page Numbers: pp.140-145

Abstract

In this paper, we recall Ostrowski's inequality, Hadamard's inequality and the definition of log-convex functions. We also mention an useful integral identity in the first part of our study. The second part of our study includes new results. We prove new generalizations for log-convex functions. Several new Ostrowski type inequalities have been established and some special cases have been given by choosing h = 0 or x = a+b/2 (C) 2018 Ivane Javakhishvili Tbilisi State University. Published by Elsevier B.V.